Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Is primolut a HRT medication? On chemotherapy for colon cancer

I have been prescribed Primolut nor 10 mg, and I am a bit concerned as I have been fighting colon cancer for 18 months, I have had 2 Ops and 12 months of chemo and I am now under controls and at the moment good. My concern is that my mother died of breast cancer at 60 and I would like to know if Primolut is HRT? and should I be taking it? I also have very bad blood circulation and have had an Op on my leg veins ,which was not a sucsess. I am eating very little but I am very bloated especially my face. Please help me. Thank you .
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Oncologist 's  Response
Dear Araba,
you say that you have suffered from colon cancer and received chemotherapy for it. primolut 10mg daily is not a HRT. May you had some menstrual problem after chemotherapy for which this drug is prescribed. You dont have to take this drug for a long term basis if it is so. your doctor must be knowing better for what problem he has orescribed primolut. As such long term usage of hormones patients are prone to get clotting defects and fluid retention in the body and in the latter stages malignancy as wel. If the advantage overweighs the disadvantage you may have to continue it. Your treating doctor knows it better.
Truly,
Dr. J. Ticku
Oncologist.
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor